Forum

strange arm/hand

Hi,

I’ve posted before and Karen has very kindly replied. I had ON about 8 weeks ago, followed by 5 days IV steriods. My eyesight has largely returned to normal, bit blurry when I’m tired maybe. Over the last four years I’ve a fair bit of numbness - feet but most noticably my face.

The last couple of weeks I’ve felt really lousy, pins and needles, really tired, generally feeling yuk! over the last couple of days something strange is happening to my arms and legs - they keep twitching, not all at the same time though. Today is my right arms turn. It feels really weak, its hard to use the track pad on my laptop and when I relax my arm my hand/fingers twitch or jerk. My arm doesnt feel like it belongs to me!

I had a MRI scan 2 weeks ago with and without contrast. I’m seeing an ms nurse on 21 dec and hopefully the results will be back.

Has anyone else had experience of this?

thanks

Sue

Everyday Hun. I twitch, spasm like mad sometimes. It’s worse when I’m tired though.

Hi Sue.

Twitches and full blown jerks are an ongoing symptom of mine. They are mostly controlled by a combination of baclofen and pregabalin now, but they are very bad without the meds.

With all that’s going on, it does sound like you’re having a relapse

Hopefully the MS nurse will be able to help - good timing I guess Why not give her a ring before then, to tell her that you’ve got some new stuff going on?

Let us know how it goes on the 21st.

Karen x

Thanks Karen

The twitching is coming and going, its all over my body but worse in my hands and arms. I felt untterly awful yesterday. Other than take the kids to school, did absolutely nothing!

Thanks again for your support and I’ll let you know what happens.

Suexxx